Jump to content

Joey2358: Invega Sustenna questions


Joey2358

Recommended Posts

Has anyone fully recovered from Invega Sustenna? I'm scared its permanent. It's been 4 months since my last shot and I still feel no improvement.... It scares me that someone hasn't recovered after 3 years... Will I recover my sex drive and libido and will I be able to work out again.

Link to comment
  • Moderator Emeritus

Joey, I've moved your post and question from shawn5150's introduction thread to your own topic.

A link to the topic where you originally posted: Shawn5150 quitting Invega Sustenna
 
The symptoms after administration of psych drugs can continue for quite a while. Although 4 months seems like a long time -- after all the drug is out of your system -- your body, particularly your CNS (central nervous system), can take much longer to recover. The CNS has to adjust to the absence of a substance to which it became accustomed -- it has to upregulate some neuro receptor cells, downregulate others, increase or decrease the production of neurotransmitters (serotonin, dopamine, GABA, etc.) and enzymes. The symptoms you are experiencing are most probably the result of your CNS adjusting to the reduction and absence of Invega.


Introduction to antidepressant withdrawal syndrome

What is withdrawal syndrome
 

While reading other people's posts can cause concern and fear, please rest assured that most people do recover full functioning, including libido and sexual function.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.
1997-1999 Effexor; 2002-2005 Effexor XR 37.5 mg linear taper, dropping same #beads/week with bad results

Cymbalta 60 mg 2012 - 2015; 2016: 20 mg to 7 mg exact doses and dates in this post; 2017: 6.3 mg to  0.0 mg  Aug. 12; details here


scallywag's Introduction
Online spreadsheet for dose taper calculations and nz11's THE WORKS spreadsheet

Link to comment

hi joey. i have damaged libido/sex drive and i used to be very much into powerlifting/bodybuilding, but my muscles have been made very weak...all of this was because of the drug risperdal. i can relate to you, it's been 5 months and i have not seen any improvement.  i'm also scared of these effects being permanent but after searching deeply in the internet, ii have heard of people having a complete recovery from these drugs. hold on to hope even though it's hard, it's definitely hard for me but we have to keep pushing through.

In March 2016 i suffered from a paranoia/schizophrenic episode which resulted in me taking risperidone/risperdal 3mg for about 3 weeks along with a couple 7mg long acting injections.  i had an intense withdrawal after stopping cold turkey and i have been off risperidone ever since then.

 

 

Link to comment
  • 2 weeks later...

@risperdalhater, are you taking a pill form or injection? If it's the pill form I think you'll fully recover. Or did you get risperdal consta the injection? It's been 4 months for me off Invega Sustenna and I still feel no improvement. I hope that people have fully recovered from Invega.

Link to comment

@risperdalhater, are you taking a pill form or injection? If it's the pill form I think you'll fully recover. Or did you get risperdal consta the injection? It's been 4 months for me off Invega Sustenna and I still feel no improvement. I hope that people have fully recovered from Invega.

 

i was taking both the pill form and risperdal consta injection. i think it's possible to recover, it just takes time because drugs like these are so hard on the hormones and body in general.

In March 2016 i suffered from a paranoia/schizophrenic episode which resulted in me taking risperidone/risperdal 3mg for about 3 weeks along with a couple 7mg long acting injections.  i had an intense withdrawal after stopping cold turkey and i have been off risperidone ever since then.

 

 

Link to comment

What's worse, Invega Sustenna or risperdal consta? I feel like Invega is harder on the body even though I never tried risperdal consta.

Link to comment

What's worse, Invega Sustenna or risperdal consta? I feel like Invega is harder on the body even though I never tried risperdal consta.

 

i'm not sure, i heard they're very similar. risperdal wreaks havoc on hormones causing many men/boys to grow breasts, lactate, and lose fertility.

In March 2016 i suffered from a paranoia/schizophrenic episode which resulted in me taking risperidone/risperdal 3mg for about 3 weeks along with a couple 7mg long acting injections.  i had an intense withdrawal after stopping cold turkey and i have been off risperidone ever since then.

 

 

Link to comment
  • Moderator Emeritus

Risperdal consta vs. Invega sustenna: Neither one is better than the other generally. They're both intended to affect the same symptoms. Any individual might have fewer problems on one than the other.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.
1997-1999 Effexor; 2002-2005 Effexor XR 37.5 mg linear taper, dropping same #beads/week with bad results

Cymbalta 60 mg 2012 - 2015; 2016: 20 mg to 7 mg exact doses and dates in this post; 2017: 6.3 mg to  0.0 mg  Aug. 12; details here


scallywag's Introduction
Online spreadsheet for dose taper calculations and nz11's THE WORKS spreadsheet

Link to comment

Has anyone fully recovered from Invega Sustenna? Did anyone get their libido and sex drive back? It's been 5 months for me and I still can't get a natural erection. I **** hate Janssens and the doctors who injected me. The only emotion I'm able to feel Is anger which is horrible. I can't feel happiness or joy. All I have is anger and hatered in me towards Janssens and the doctors that gave it to me. If I saw every person that worked for Janssens burn in hell, I'd be happy. Everything was taken from me. I swear the only thing that will bring me joy is to see the people of Janssens burn for all eternity. I swear I have never had this much anger before.

Edited by ChessieCat
Edited swearing
Link to comment

Has anyone fully recovered from Invega Sustenna? Did anyone get their libido and sex drive back? It's been 5 months for me and I still can't get a natural erection. I **** hate Janssens and the doctors who injected me. The only emotion I'm able to feel Is anger which is horrible. I can't feel happiness or joy. All I have is anger and hatered in me towards Janssens and the doctors that gave it to me. If I saw every person that worked for Janssens burn in hell, I'd be happy. Everything was taken from me. I swear the only thing that will bring me joy is to see the people of Janssens burn for all eternity. I swear I have never had this much anger before.

 

i feel your anger and i don't like janssens either. but believe me, i'm 7 months still recovering and i'm actually seeing some improvement in my libido and strength but not fully recovered and risperdal is a strong drug too, people say risperdal and invega are very very similar in the way they work. i'm telling you my erections used to be like a 3/10 but now they are slowly coming back at like a 6.9/10.

 

i have improved actually randomly in the past week or so and i didn't think it would happen and was probably as irritated as you, i want everyone to be warned about these toxic medicines.  unfortunately you will have to wait, and it sucks to lose libido, for me it felt like someone castrated me. there is no way this will last forever, take it easy bro.

In March 2016 i suffered from a paranoia/schizophrenic episode which resulted in me taking risperidone/risperdal 3mg for about 3 weeks along with a couple 7mg long acting injections.  i had an intense withdrawal after stopping cold turkey and i have been off risperidone ever since then.

 

 

Link to comment
  • 3 months later...

I had my last invega shot 4 monthes ago! Neuroleptics are evil, this is bullsh*t . . . SOMEONE SHOULD PAY!!  I should never have to work another day in my life after the side effects from this pharmaceutical. This is insane, how can people quietly undergo SUCH torture from a product they pay for. haha a sense of humor, apathy , and acceptance are worth something . . apathy not so much .. err. Check out Dr.Peter Breggin's work ' Brain Disabling Drugs in Psychiatry ' you won't like it but he's a Harvard Doctor. . . X )

 

So.... How's everyone feelin'?? :D 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy